# SDR K3HA9700109

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600109
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND AFT/FOWARD BOTTLE LOW PRESSURE.  REMOVED AND REPLACED LIFE RAFT FWD/AFT POSITION PER MM 25-60-0.
